# SDR USAA2009032790710

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 55,359 hours, 37,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - CRACKED FUSELAGE SKIN AT BS 360 - BS 400, BL 0 AT THE AFT END OF THE E & E COLLONG DUCT EXIT.  REPAIRED FUSELAGE SKIN AT BS 360 - BS 400, BL 0 AT THE AFT END OF THE E & E COLLONG DUCT EXIT IAW US AIRWAYS EA 101016 AND TYPICAL REPAIR 53-30-19.
